# SDR 96ZZZX4398

- Difficulty date: July 22, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N52073
- Make and model: Cessna 177RG
- Aircraft serial: 177RG1161
- Engine: Lyc IO360A1B
- System (JASC): 7414 · Magneto/Distributor
- Part: Impulse Cam
- Part number: 103493576
- Condition: Worn
- Location: Magneto
- Part time: 426 hours
- Component: 1038255511
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTED MAGNETO RIVETED CAM ASSY AND FOUND WORN BEYOND 'X' PLUS .014 INCH.  SUBMITTER STATES THESE EARLY RIVETED UNITS SHOULD BE CHANGED OUT TO THE SNAP RING STYLE AT 500 HOURS.  NEW STYLE FOR THIS APPLICATION IS 10-400167-9.
